# SDR 324EC200601

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N324EC
- Make and model: Beech A100
- Aircraft serial: B99
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Part number: MS250351
- Condition: Open
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STABILIZER TRIM WOULD NOT ACTUATE IN THE NOSE-DOWN TRAVEL DIRECTION (MAIN SYSTEM).  STANDBY TRIM SYSTEM FUNCTIONED PROPERLY.  FOUND THE MAIN CONTACTS OF THE -B- DOWN RELAY IN AN OPEN CIRCUIT CONDITION.  REPLACEMENT CONFIRMED FAULT.
